Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2013

Volume 72, Issue 4

Pages 367–486

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Pebbling Graphs of Diameter Three and Four (pages 398–417)

      Luke Postle, Noah Streib and Carl Yerger

      Article first published online: 19 MAR 2012 | DOI: 10.1002/jgt.21648

    2. Unit Interval Graphs of Open and Closed Intervals (pages 418–429)

      Dieter Rautenbach and Jayme L. Szwarcfiter

      Article first published online: 18 JUN 2012 | DOI: 10.1002/jgt.21650

    3. A Class of Three-Colorable Triangle-Free Graphs (pages 430–439)

      Marko Radovanović and Kristina Vušković

      Article first published online: 19 MAR 2012 | DOI: 10.1002/jgt.21651

    4. On Compatible Normal Odd Partitions in Cubic Graphs (pages 440–461)

      Jean-Luc Fouquet and Jean-Marie Vanherpe

      Article first published online: 26 JUN 2012 | DOI: 10.1002/jgt.21652

    5. Induced Decompositions of Graphs (pages 462–477)

      J. Adrian Bondy and Jayme L. Szwarcfiter

      Article first published online: 29 MAR 2012 | DOI: 10.1002/jgt.21654

SEARCH

SEARCH BY CITATION